# SDR ASAA2023022842118

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 5,026 hours, 1,408 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: 7011030000
- Part serial: 4LD3PC
- Condition: Faulty
- Location: E/E Bay
- Part time: 5,026 hours, 1,408 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CPDLC WORKS FOR DCL BUT WILL NOT STAY LOGGED ONTO KUSA ENROUTE, FOLLOWED FLIGHT OPERATIONS BULLETIN RESET PROCEDURE WITHOUT SUCCESS. GROUNDED - YES. OMF SHOWS FAULT NSG 23-23011 NOT ACTIVE ON PRESENT LEG, PERFORMED SUCCESSFUL TEST NO DISCREPANCIES PER B737-9 IFIM 23-70-00-810-820, DUE TO FAULT MSG 23-23011 IN THE PAST HISTORY, REPLACED NEW SDU FOR PRECAUTION, R& R SDU & PERFORMED GOOD INSTALLATION TEST B737-9 AMM 23-15-01/401, REMOVED SDU PLACED SOS.
